Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 26, 2015Lehigh County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2015, 10:10 PM EDT for Lehigh County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2015, 10:10 PM EDT (02:10 UTC)
Expired
Jul 26, 2015, 10:45 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Lehigh County, PA

The radar

The Philadelphia radar (KDIX), 121 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
508 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WWUS81 KPHI 270210
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 PM EDT SUN JUL 26 2015
 
PAZ060-061-270245-
BERKS-LEHIGH-
1010 PM EDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUCKS...
NORTHEASTERN BERKS...SOUTHERN LEHIGH AND NORTHWESTERN MONTGOMERY
COUNTIES...

AT 1009 PM EDT...A STRONG THUNDERSTORM WAS NEAR KUTZTOWN...OR 14
MILES NORTH OF READING...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EMMAUS...KUTZTOWN...FLEETWOOD...TOPTON...BALLY...LYONS...
LENHARTSVILLE...ZIONSVILLE...CLAUSSVILLE...ANCIENT OAKS...MACUNGIE...
ALBURTIS AND FULLERTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
LIGHTNING CAN STRIKE 30 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE 
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4059 7593 4064 7545 4042 7547 4042 7549
      4045 7553 4041 7556 4039 7557 4045 7593
TIME...MOT...LOC 0209Z 265DEG 20KT 4053 7584 
$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 26, 9:27 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 26, 9:27 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT SUN JUL 26 2015

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE REGION TONIGHT FROM THE NORTHWEST. BY
MONDAY, THIS FRONT WILL DISSIPATE INTO A TROUGH OF LOW PRESSURE.
HIGH PRESSURE WILL THEN BUILD EASTWARD INTO THE REGION FOR THE
MIDDLE OF THE WEEK BEFORE ANOTHER COLD FRONT COMES THROUGH THE
REGION THURSDAY NIGHT. ANOTHER AREA OF HIGH PRESSURE WILL BUILD
EASTWARD FOR THE END OF NEXT WEEK WITH A FRONTAL BOUNDARY LOCATED TO
OUR SOUTH.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
930 PM EDT UPDATE... MAIN CHANGE WAS TO ADJUST POPS TO REFLECT
CURRENT RADAR TRENDS. UPPER LEVEL SHORT WAVE TROUGH REMAINS TO OUR
WEST, SO CONVECTION COULD CONTINUE THROUGH THE OVERNIGHT HOURS.
HOWEVER, GIVEN THE LOSS OF DIURNAL HEATING AND A STILL MARGINAL
LOW LEVEL SHEAR PROFILE, THINK COVERAGE WILL BE SOMEWHAT LIMITED
OVERNIGHT. SO HAVE SLIGHTLY LOWERED POPS THROUGH 12Z.

PREVIOUS NEAR TERM DISCUSSION...THE WEAKENING COLD FRONT/WIND
SHIFT ACROSS THE CENTRAL PART OF PENNSYLVANIA WILL SLOWLY DRIFT
TOWARDS THE EAST- SOUTHEAST TONIGHT. SCATTERED SHOWERS AND
THUNDERSTORMS WILL TRY TO PENETRATE OUR NORTHERN ZONES LATER THIS
EVENING AHEAD OF THE FRONT, OR WHAT EVER IS LEFT OF IT. THERE IS
NEARLY 1000J/KG OF DCAPE AS THE AIRMASS CONTINUES TO MODIFY ON THE
MOISTER SIDE. MID- LEVEL LAPSE RATES ARE RATHER VANILLA THOUGH
WITH THE STRONGER HEATING OF THE DAY THE LOW- LEVEL LAPSE RATES
HAVE INCREASED CLOSER TO DRY ADIABATIC IN THE 0- 3KM LAYER. THE
STORMS ARE MORE PULSEY WITH SHEAR BEING ON THE WEAKER SIDE...15
KNOTS MAYBE, THOUGH PRECIP LOADING IN THE COLUMN COULD PRODUCE AN
ISOLATED STRONGER WIND GUST ALONG WITH HEAVY RAIN. THE MEAN FLOW
ALOFT TOO IS WEAK SO THE STORMS MAY SIT AND CYCLE FOR A WHILE OVER
THE SAME AREA CAUSING LOCALIZED POOR DRAINAGE FLOODING ISSUES.

AS THE EVENING AND NIGHT WEAR ON THE AMOUNT OF SURFACE BASED
INSTABILITY LESSENS AND WHATS LEFT OF THE LOW-LEVEL JET MOVES
FARTHER TOWARDS THE NORTHEAST. THERE IS NOT A LOT OF SURFACE
SYNOPTIC LIFTING LEFT TONIGHT BUT WEAK MID-LEVEL COLD POOL
INTERACTION WITH A FEW PASSING SHORTWAVES MAY KEEP THE SHOWERY
ACTIVITY GOING THROUGH THE OVERNIGHT HOURS...THE CHANCES INCREASE
FROM NORTHWEST TO SOUTHEAST LATE TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ALMOST A WASH-RINSE-REPEAT KIND OF DAY ON MONDAY. WIND SHIFT LINE
STILL HANGING AROUND THE REGION THOUGH EVEN MORE DIFFUSE THAN ON
SUNDAY. AMPLE LOW-LEVEL MOISTURE WITH TOTAL COLUMN PWATS CONTINUING
TO CLIMB ABOVE 1.5 INCHES. A FEW PASSING SHORTWAVES ALOFT RIDING
ALONG ANY SURFACE CONVERGENCE BOUNDARY WILL HELP TO INITIATE
AFTERNOON CONVECTION, BUT AGAIN THE HIGHER TERRAIN/RIDGE TOPS MAY BE
THE FOCUS AGAIN. OVERALL WE MAINTAIN THE CHANCE POPS FOR SCATTERED
SHOWERS AND THUNDERSTORMS. TEMPERATURES WERE BUMPED UP SEVERAL
DEGREES FROM MOS WITH THE THINKING THAT MOS IS TRYING TO WASH US OUT
TOO MUCH TOMORROW AFTERNOON. SURFACE FLOW DOESN'T CHANGE ALL THAT
MUCH FROM DAY TO DAY AND THE LOW-LEVEL THERMAL PROFILE DOES COOL
EVER SO SLIGHTLY, BUT WE FEEL WE'LL HAVE ANOTHER CHANCE AT REACHING
90F MONDAY AFTERNOON...TOO MUCH MIXING FROM ALOFT ADIABATICALLY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
MONDAY NIGHT THROUGH WEDNESDAY NIGHT: A GRADUAL CONTINUED UPTICK IN
HEAT AND HUMIDITY WITH A STRONG RIDGE ACROSS THE SOUTHERN PLAINS
MAKING ANOTHER CHARGE INTO THE REGION WITH RISING HEIGHTS. THIS
WILL RESULT IN A MAINLY DRY PERIOD (POSSIBLE EXCEPTION OF AN
ISOLATED THUNDERSTORM SOUTH TUESDAY AFTERNOON). FOR ACTUAL HIGH
TEMPERATURES, MODELED 925 MB TEMPERATURES RISE FROM AROUND 23C ON
TUESDAY TO 25C FOR WEDNESDAY. THIS EQUATES TO HIGH TEMPERATURES
STARTING OFF AROUND 90 ON TUESDAY THEN RISING INTO THE MID 90'S
FOR WEDNESDAY, STARTING ANOTHER POTENTIAL MODELED HEAT WAVE FOR
MOST OF THE REGION. LESS SPREAD IN PRESENT IN THE OPERATIONAL
MODELS AND THE ENSEMBLES IN THIS PERIOD COMPARED TO YESTERDAY AS
THE GFS HAS TRENDED COOLER WITH TEMPERATURES. FORTUNATELY MODELED
DEWPOINTS ARE IN THE LOW/MID 60'S DURING THE PEAK HEATING HOURS
BOTH TUESDAY AND WEDNESDAY. THIS WOULD LIMIT THE MAXIMUM HEAT
INDEX TO BETWEEN 95 AND 100 DEGREES.

THURSDAY THROUGH SUNDAY: THE COLD FRONTAL BOUNDARY APPROACHING THE
REGION TO START THIS PERIOD WILL LIKELY BE THE TRIGGER FOR AN
INCREASE IN CLOUDS AND SOME SCATTERED AFTERNOON/EVENING SHOWERS AND
STORMS ON THURSDAY. ONCE AGAIN, THE LACK OF SHEAR LOOKS TO BE A
LIMITATION IN THE WAY OF ANY SEVERE WEATHER. HOWEVER, AN ISOLATED
STRONG WIND GUST CAN NOT BE RULED OUT.

THE 12Z (DAYTIME) RUNS OF THE GFS CONTINUE TO RUN WARMER AND DRIER
ON THURSDAY THAN OTHER MODELS AND GFS RUNS, CURRENT THINKING IS THIS
AN ANOMALY RATHER THAN THE RULE AND THE FORECAST WILL GO MORE
TOWARD THE ECMWF WITH TEMPERATURES ON THURSDAY. HIGHER HUMIDITY
THOUGH GIVES THE REGION A HIGHER CHANCE FOR THE HEAT INDEX TO
REACH 100 DEGREES IN PARTS OF THE REGION.

SOME DRIER AND PERHAPS SLIGHTLY COOLER AIR IS LIKELY TO END THE
POTENTIAL HEAT WAVE BEHIND THE FRONT ON FRIDAY. COMPARED TO JUST
YESTERDAY, THE OPERATIONAL MODELS AND THE RESPECTIVE ENSEMBLES
ARE FARTHER OFFSHORE WITH THE FRONT AND ARE SHOWING A MUCH LOWER
THREAT FOR WAVES OF LOW PRESSURE DEVELOP ALONG THE BOUNDARY. THE
FORECAST REFLECTS A DRY BUT STILL HOT CONDITIONS NEXT WEEKEND WITH
EVEN WARM AIR ADVECTION AGAIN BY NEXT SUNDAY WITH A FRONTAL
PASSAGE TO OUR NORTH.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...MOSTLY VFR CONDITIONS EXPECTED. ISOLATED THUNDERSTORMS
AND SCATTERED SHOWERS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS.
HOWEVER, WITH LIMITED COVERAGE, DON'T HAVE ENOUGH CONFIDENCE TO
INCLUDE MENTION IN ANY TAFS EXCEPT KRDG AND KABE. IF ANY OF THE
OTHER TAF SITES ARE AFFECTED, IT WILL LIKELY BE 06Z OR LATER.
PATCHY BR IS POSSIBLE ESPECIALLY FOR ANY TAF SITES THAT DO
RECEIVE RAIN OVERNIGHT, OR IF FLOW STAYS MORE OF AN ON SHORE
DIRECTION FOR OUR COASTAL/NEAR COASTAL SITES (KILG, KMIV, AND
KACY).

MONDAY...MOSTLY VFR. MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE IN THE AFTERNOON HOURS BUT TOO HARD TO PINPOINT AT THIS
TIME. WINDS REMAIN MOSTLY OUT OF THE SOUTH, SLIGHTLY SOUTHEAST.

OUTLOOK...
MONDAY NIGHT: VFR, ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS, MAY
BRIEFLY REDUCE VISIBILITIES AND CEILINGS. WINDS AT OR UNDER UNDER
10 KNOTS OUTSIDE OF THUNDERSTORMS.

TUESDAY THROUGH WEDNESDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS
THROUGH MOST OF THE PERIOD, WITH SOME SOUTHWESTERLY WIND GUSTS
AROUND 15 KNOTS WEDNESDAY AFTERNOON.

THURSDAY AND THURSDAY NIGHT: VFR, ISOLATED TO SCATTERED SHOWERS
THUNDERSTORMS, MAY BRIEFLY REDUCE VISIBILITIES AND CEILINGS.
WEST- SOUTHWEST WIND GUSTS AROUND 15 KNOTS POSSIBLE THURSDAY AND
EVENING, LOCALLY HIGHER GUSTS IN THUNDERSTORMS.

FRIDAY AND FRIDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS.

&&

.MARINE...
SUB-SCA CONDITIONS EXPECTED TONIGHT AND TOMORROW AS A WEAK SURFACE
FRONT TRIES TO PUSH THROUGH. SOUTHERLY WINDS AROUND 10 TO 15 KNOTS
WITH SOME GUSTS UPWARDS OF 20 KNOTS STILL POSSIBLE TONIGHT AND
TOMORROW. SEAS DO INCH UP UNDER THE SOUTHERLY FLOW TONIGHT AND
TOMORROW BUT SHOULD REMAIN 4 FEET OR LESS.

OUTLOOK...

SEAS AND WINDS LOOK TO REMAIN BELOW SCA CRITERIA THROUGH
FRIDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE MONDAY NIGHT AND THURSDAY AFTERNOON/EVENING WITH THE
POTENTIAL FOR LIGHTNING A STRONG WIND GUST OR TWO. SEAS OVERALL
FOUR FEET OR LESS WITH WIND GUSTS 20 KNOTS OR LESS THROUGH
THURSDAY. SEAS BUILDING TO AROUND FIVE FEET WITH SOME ISOLATED 25
KNOT FOR A PERIOD THURSDAY NIGHT BEFORE DECREASING ON FRIDAY.

&&

.RIP CURRENTS...
WITH THE LONG PERIOD (11-12 SECOND) 2 FOOT EASTERLY SWELL
CONTINUING...EXPECT THE MODERATE RISK OF DANGEROUS RIP CURRENTS TO
CONTINUE THROUGH MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES
NEAR TERM...HEAVENER/JOHNSON
SHORT TERM...HEAVENER
LONG TERM...GAINES
AVIATION...GAINES/HEAVENER/JOHNSON
MARINE...GAINES/HEAVENER
RIP CURRENTS...JOHNSON
Hazardous weather outlook, Jul 26, 9:14 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT SUN JUL 26 2015

NJZ001-007-008-PAZ054-055-060>062-280115-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
914 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY AND THURSDAY, WITH
THE HEAT INDICES FORECAST TO BE AS HIGH AS THE MID 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ070-071-101>106-280115-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
914 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY AND THURSDAY, WITH
THE HEAT INDICES FORECAST TO BE BETWEEN 95 AND 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-280115-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
914 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE MODERATE RISK OF DANGEROUS RIP CURRENTS CONTINUES INTO THE DAY
TOMORROW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-280115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
914 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 7:53 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT SUN JUL 26 2015

NJZ001-270030-
SUSSEX-
753 PM EDT SUN JUL 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MORRIS AND
SUSSEX COUNTIES...

AT 751 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTAGUE TO PECKS POND...AND MOVING SOUTHEAST AT
5 MPH.

WIND GUSTS UP TO 45 MPH AND DIME-SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWTON...MONTAGUE...FRANKLIN...HAMBURG...OGDENSBURG...SUSSEX...
BRANCHVILLE...VERNON VALLEY...HIGH POINT...CRANDON LAKES...
HAINESVILLE...PELLETTOWN...HIGHLAND LAKE AND LAKE MOHAWK.

TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THESE STORMS. A LIGHTNING STRIKE HAS BEEN DETECTED AS
FAR AS 30 MILES TO THE SOUTHEAST OF THESE STORMS. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THE HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4120 7437 4100 7460 4113 7493 4118 7488
      4128 7484 4133 7476 4135 7475 4135 7471
      4136 7470
TIME...MOT...LOC 2351Z 307DEG 6KT 4127 7475 4128 7509

JRK
Special weather statement, Jul 26, 8:00 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT SUN JUL 26 2015

NJZ001-270030-
SUSSEX-
800 PM EDT SUN JUL 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSSEX
COUNTY...

AT 800 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTAGUE TO PECKS POND...AND MOVING SOUTHEAST AT
15 MPH.

WIND GUSTS UP TO 40 MPH AND PEA-SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWTON...MONTAGUE...FRANKLIN...HAMBURG...OGDENSBURG...SUSSEX...
BRANCHVILLE...VERNON VALLEY...HIGH POINT...CRANDON LAKES...
HAINESVILLE...PELLETTOWN...HIGHLAND LAKE AND LAKE MOHAWK.

TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
OCCURRING WITH THESE STORMS. LIGHTNING STRIKES HAVE BEEN DETECTED AS
FAR AS 30 MILES AWAY FROM THESE STORMS. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.

THE HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4120 7437 4100 7460 4113 7493 4118 7488
      4128 7484 4133 7476 4135 7475 4135 7471
      4136 7470
TIME...MOT...LOC 2351Z 307DEG 11KT 4127 7475 4128 7509

JRK
Local storm report, Jul 26, 8:52 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 PM EDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       1 SSW MONTAGUE          41.28N  74.79W
07/26/2015  M2.57 INCH       SUSSEX             NJ   MESONET

            AWS RAIN GAUGE. 70 MINUTE TOTAL.

&&

EVENT NUMBER PHI1500644

JRK
Special weather statement, Jul 26, 8:57 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT SUN JUL 26 2015

PAZ054-055-270145-
CARBON-MONROE-
857 PM EDT SUN JUL 26 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CARBON AND
NORTHERN MONROE COUNTIES...

AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SKYTOP TO NEAR STODDARTSVILLE...AND MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT POCONO...TOBYHANNA...SKYTOP...BLAKESLEE...SCOTRUN...
CANADENSIS...GOULDSBORO STATE PARK...MOUNTAINHOME...PARADISE
VALLEY...POCONO PINES...HERNYVILLE...WERRY LAKE...LAKE HARMONY...
ALPINE MOUNTAIN...ARROWHEAD LAKE AND CRESCO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE OVER 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4124 7514 4115 7515 4114 7509 4108 7503
      4109 7497 4107 7501 4105 7577 4108 7577
      4113 7569 4112 7564 4120 7557
TIME...MOT...LOC 0056Z 310DEG 11KT 4120 7515 4116 7569

JRK
Special weather statement, Jul 26, 9:39 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT SUN JUL 26 2015

PAZ054-055-270215-
CARBON-MONROE-
939 PM EDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CARBON AND SOUTHWESTERN
MONROE COUNTIES...

AT 938 PM EDT...A STRONG THUNDERSTORM WAS OVER LAKE HARMONY...OR 11
MILES WEST OF MOUNT POCONO...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PALMERTON...WIND GAP...CHRISTMANS...ROSSLAND...POCONO PINES...LONG
POND...BELTZVILLE STATE PARK...BRODHEADSVILLE...MCMICHAEL...
KUNKLETOWN...MECKESVILLE...BLAKESLEE...PENN FOREST RESERVOIR...SUN
VALLEY...JONAS...ALBRIGHTSVILLE...POCONO RACEWAY...GILBERT...LAKE
HARMONY AND KRESGEVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLOOD ADVISORY HAS ALREADY BEEN ISSUED FOR THE AREA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4090 7524 4086 7529 4086 7532 4083 7538
      4081 7554 4079 7560 4100 7577 4101 7573
      4103 7574 4105 7577 4117 7551
TIME...MOT...LOC 0138Z 333DEG 15KT 4106 7558

JRK
Special weather statement, Jul 26, 10:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 PM EDT SUN JUL 26 2015

PAZ060-061-270245-
BERKS-LEHIGH-
1010 PM EDT SUN JUL 26 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUCKS...
NORTHEASTERN BERKS...SOUTHERN LEHIGH AND NORTHWESTERN MONTGOMERY
COUNTIES...

AT 1009 PM EDT...A STRONG THUNDERSTORM WAS NEAR KUTZTOWN...OR 14
MILES NORTH OF READING...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EMMAUS...KUTZTOWN...FLEETWOOD...TOPTON...BALLY...LYONS...
LENHARTSVILLE...ZIONSVILLE...CLAUSSVILLE...ANCIENT OAKS...MACUNGIE...
ALBURTIS AND FULLERTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 30 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4059 7593 4064 7545 4042 7547 4042 7549
      4045 7553 4041 7556 4039 7557 4045 7593
TIME...MOT...LOC 0209Z 265DEG 20KT 4053 7584

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:00 PM EDTSpecial Weather StatementPHISussex30 min
Jul 26, 8:10 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 26, 8:42 PM EDTFlash Flood WarningPHISussex4 hr
Jul 26, 10:02 PM EDTFlash Flood WarningPHISussex, Warren7 hr
Jul 26, 10:43 PM EDTSpecial Weather StatementPHIMorris, Warren92 min
Jul 26, 11:05 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 27, 12:54 AM EDTAreal Flood AdvisoryPHIHunterdon3 hr
Jul 27, 3:19 AM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem3 hr
Jul 27, 5:20 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset4 hr
Jul 27, 7:13 PM EDTAreal Flood AdvisoryPHIMercer4 hr
Jul 26, 8:57 PM EDTSpecial Weather StatementPHIMonroe48 min
Jul 26, 9:33 PM EDTAreal Flood AdvisoryPHICarbon, Monroe3 hr
Jul 26, 9:39 PM EDTSpecial Weather StatementPHIMonroe36 min
Jul 26, 10:24 PM EDTSpecial Weather StatementPHICarbon36 min
Jul 26, 10:40 PM EDTSpecial Weather StatementPHIBerks95 min
Jul 26, 11:33 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 27, 1:58 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery3 hr
Jul 27, 2:33 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Jul 27, 2:31 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot3 hr
Jul 27, 5:03 PM EDTSpecial Weather StatementPHIQueen Anne's57 min
Jul 27, 5:18 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's4 hr
Jul 27, 7:16 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr
Jul 27, 3:24 AM EDTAreal Flood AdvisoryPHIKent2 hr

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.